# SDR TSAA0731057

- Difficulty date: October 15, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 62,554 hours, 58,810 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fdau
- Part number: 9650649005
- Part serial: 0350
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLIGHT 278 HNL-KOA, AT 5000 FT, THE CREW NOTED THE FLIGHT RECORDER OFF LIGHT ILLUMINATED.  THE CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT DATA ACQUISITION UNIT PER AMM 31-24-11 WITH ALL CHECKS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
